Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to “The central limit problem for convex bodies”


Authors: Milla Anttila, Keith Ball and Irini Perissinaki
Journal: Trans. Amer. Math. Soc. 356 (2004), 2137-2137
MSC (2000): Primary 52A22; Secondary 60F05
DOI: https://doi.org/10.1090/S0002-9947-03-03578-5
Published electronically: December 8, 2003
Original Article: Trans. Amer. Math. Soc. 355 (2003), 4723-4735.
MathSciNet review: 2031057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    1 Milla Anttila, Keith Ball, and Irini Perissinaki, The central limit problem for convex bodies, Trans. Amer. Math. Soc. 355 (2003), 4723–4735.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 52A22, 60F05

Retrieve articles in all journals with MSC (2000): 52A22, 60F05


Additional Information

Milla Anttila
Affiliation: Department of Mathematics, University of Turku, FIN-20014 Turku, Finland
Email: milant@utu.fi

Keith Ball
Affiliation: Department of Mathematics, University College, University of London, Gower Street, London WC1E 6BT, England
MR Author ID: 232203
Email: kmb@math.ucl.ac.uk

Irini Perissinaki
Affiliation: Department of Mathematics, University of Crete, 710409 Iraklion, Greece
Email: irinip@math.uoc.gr

Received by editor(s): December 5, 2003
Published electronically: December 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society